| Model Number |
H74939171090270 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b: pro code: (product code): fge, lit g4: premarket / 510(k): k141521, k141597.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a balloon rupture occurred.A 9.0 x 20, 75cm mustang balloon catheter was advanced for lesion dilatation.During the procedure, balloon rupture occurred within a calcified iliac artery chronic total occlusion (cto).The procedure was completed with a different device.There was no patient complications noted as a result of this event.